EconPapers    
Economics at your fingertips  
 

Condorcet domains and distributive lattices

Bernard Monjardet

Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1)

Abstract: Condorcet domains are sets of linear orders where Condorcet's effect can never occur. Works of Abello, Chameni-Nembua, Fishburn and Galambos and Reiner have allowed a strong understanding of a significant class of Condorcet domains which are distributive lattices -in fact covering distributive sublattices of the permutoèdre lattice- and which can be obtained from a maximal chain of this lattice. We describe this class and we study three particular types of such Condorcet domains.

Keywords: Acyclic set; alternating scheme; Condorcet effect; distributive lattice; maximal chain of permutations; permutoèdre lattice (search for similar items in EconPapers)
Pages: 19 pages
Date: 2006-11
New Economics Papers: this item is included in nep-cdm
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
https://halshs.archives-ouvertes.fr/halshs-00119141 (application/pdf)

Related works:
Working Paper: Condorcet domains and distributive lattices (2006) Downloads
Working Paper: Condorcet domains and distributive lattices (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mse:wpsorb:b06072

Access Statistics for this paper

More papers in Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1) Contact information at EDIRC.
Bibliographic data for series maintained by Lucie Label ().

 
Page updated 2025-04-02
Handle: RePEc:mse:wpsorb:b06072